# SDR SWAA2019020729310

- Difficulty date: January 8, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, AFT BULKHEAD LOWER ATTACH BRACKET CORRODED AT BS 500D, BETWEEN STR 26L TO STR 26R.  R&R BRACKET PER SRM AND DWG.
